| Model Number |
72404256 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected due to original implant was undersized.The cylinders were explanted, new cylinders were placed, and the reservoir was retained and used for the system.There were no patient complications reported.